Alabama, 2015Damaging Winds in Alabama, July 14, 2015
July 14, 2015 · NWS BMX · 41 events in 13 counties and zones
A strong Meso-scale Convective System pushed southward out of Tennessee and into north Alabama during the late afternoon. The line of thunderstorms produced a wide swath of wind damage across central Alabama during the overnight hours.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 41
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong Meso-scale Convective System pushed southward out of Tennessee and into north Alabama during the late afternoon. The line of thunderstorms produced a wide swath of wind damage across central Alabama during the overnight hours.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before the first event at Jul 14, 5:39 PM CST, 21 minutes earlier.
Area forecast discussion, Jul 14, 5:39 PM CST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
639 PM CDT TUE JUL 14 2015
.UPDATE...
AVIATION DISCUSSION.
&&
.DISCUSSION...
DECENTLY ORGANIZED LINE OF STORMS HEADED SOUTHEASTWARD OUT OF
TENNESSEE AND ARKANSAS THIS AFTERNOON. HAVE BEEN LOOKING CLOSELY AT
SOME MESOSCALE NUMBERS TO TRY TO GET A BETTER HANDLE ON THE
UNCERTAINTY THAT NORTHWEST FLOW OFTEN BRINGS. BEST INSTABILITY IS
COINCIDED WITH THE CURRENT SEVERE THUNDERSTORM WATCH...WHICH LOOKS
GOOD AT THIS POINT. IT WILL BE A WAIT AND SEE IF IT CAN MAINTAIN
SIMILAR INTENSITY AS THE SUN GETS LOWER...BUT 4500 JOULES WILL TAKE
A WHILE TO SUBSIDE EVEN AS EVENING COOLING BEGINS. THE HIGHER BULK
SHEAR VALUES...WHICH HELPED ORGANIZE THIS LINE ARE EXPECTED TO
REMAIN TO OUR NORTH...AND ARE OFTEN TIMES CONFUSING. IN THIS
INSTANCE...ONCE A COLD POOL DOMINATED LINE GETS GOING THE MECHANICS
CAN OFTEN TIMES SUSTAIN MORE ROBUST FEATURES. IN OTHER WORDS...THE
HIGHER BULK SHEAR IS NOT NECESSARY TO KEEP THE LINE GOING ONCE IT IS
ALREADY ESTABLISHED. ADD TO THAT THE SOUTHWARD-TURNING SECTION OF
THE LINE ENTERING NORTHERN MISSISSIPPI TRYING TO ORGANIZE INTO AN
MCV...AND THERE IS PLENTY TO SUGGEST THAT AREAS NORTH OF I-20 WILL
NEED TO BE WATCHED VERY CLOSELY. MOST MESOSCALE NUMERICAL GUIDANCE
IS KILLING THE LINE HERE SHORTLY AFTER SUNSET...HOWEVER...ALL HAVE
INITIALIZED THE INSTABILITY INCORRECTLY. SO BE A BIT CAREFUL WITH
ANY SIMULATED REFLECTIVITY AS IT IS LIKELY UNDERDONE. THE BIG
BUBBLE OF 4000 JOULES IS LAYING IN WAIT ACROSS MUCH OF THE NORTHERN-
THIRD OF THE STATE...AND WILL BE A PROBLEM FOR US AT LEAST OVER THE
NEXT SEVERAL HOURS.
17/KLAWS
&&
.AVIATION...
00Z TAF DISCUSSION.
LINE OF SEVERE STORMS WILL PUSH ACROSS NORTHERN TERMINALS THIS
EVENING. HAVE INCLUDED TEMPOS FOR INCREASED WIND SPEEDS AND REDUCED
VIS. HOWEVER...EXPECT GUSTS WITHIN STRONGER STORMS TO APPROACH
50KTS...WITH FREQUENT LIGHTNING.
CONDITIONS WILL IMPROVE BEHIND THE LINE...WITH VFR CONDITIONS
EXPECTED WITH WINDS SHIFTING BACK TO THE SOUTHWEST AT 5 KTS. WINDS
WEDNESDAY WILL TURN TO THE NORTHWEST ACROSS THE NORTH AT 10-12KTS.
AT MGM AND TOI...HAVE INCLUDED VCTS DURING THE AFTERNOON AS THE
BOUNDARY LEFT FROM TONIGHTS CONVECTION SHOULD BE ACROSS THE
SOUTH...AND DEVELOPMENT IS POSSIBLE DURING AFTERNOON HEATING.
14
&&
.BMX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR AUTAUGA-BARBOUR-
BIBB-BLOUNT-BULLOCK-CHILTON-DALLAS-ELMORE-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RUSSELL-SHELBY-SUMTER-TUSCALOOSA-WALKER-WINSTON.
&&
Hazardous weather outlook, Jul 14, 7:51 AM CST, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
851 AM CDT TUE JUL 14 2015
ALZ011>015-017>050-151700-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
851 AM CDT TUE JUL 14 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.
.DAY ONE...TODAY AND TONIGHT.
A COMBINATION OF HEAT AND HIGH HUMIDITY WILL CREATE HEAT INDEX
VALUES OVER 105 DEGREES FOR A LARGE MAJORITY OF CENTRAL ALABAMA
THIS AFTERNOON. TAKE PROPER PRECAUTIONS TO AVOID HEAT RELATED
ILLNESSES.
SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTHERN PORTIONS OF
CENTRAL ALABAMA TONIGHT FROM 7PM TO MIDNIGHT. LOCATIONS ALONG AND
NORTH OF A LINE FROM SULLIGENT...BIRMINGHAM...SYLACAUGA...AND
LAFAYETTE ARE INCLUDED IN THE SEVERE WEATHER THREAT AREA. DAMAGING
STRAIGHT LINE WINDS ARE THE GREATEST THREAT WITH A LESSER THREAT
OF LARGE HAIL.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
HIGH TEMPERATURES COMBINED WITH RELATIVELY HIGH HUMIDITY LEVELS
WILL CONTINUE TO PRODUCE HEAT INDICES NEAR OR ABOVE 105 DEGREES
DURING THE AFTERNOON HOURS WEDNESDAY THROUGH MONDAY.
.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED TUESDAY NIGHT INTO WEDNESDAY MORNING.
In the hours before
Special weather statement, Jul 14, 5:35 PM CST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
635 PM CDT TUE JUL 14 2015
ALZ011-150000-
MARION AL-
635 PM CDT TUE JUL 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MARION COUNTY UNTIL 700
PM CDT...
AT 634 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WESTON...OR NEAR HAMILTON...MOVING SOUTHEAST AT 40 MPH.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HAMILTON...WINFIELD...GUIN...BRILLIANT...GLEN ALLEN...GU-WIN...
BRINN...LAKE BUTTAHATCHEE...WESTON...TWIN...PINEY GROVE...TEXAS...
MARION COUNTY PUBLIC LAKE...TUCKER...PIKEVILLE...PEARCES MILL AND
RANKIN FITE AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3431 8797 3431 8796 3409 8763 3393 8764
3391 8766 3392 8785 3419 8813 3432 8798
TIME...MOT...LOC 2334Z 314DEG 36KT 3421 8799
05/MAThunderstorm Wind, Winston
- When
- July 14, 6:00 PM CST
- Where
- Winston County, 0.29 mi W of Arley
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 34.071, -87.225
Trees uprooted and blocking both lanes near First Baptist Church in the town of Arley.
Thunderstorm Wind, Winston
- When
- July 14, 6:06 PM CST
- Where
- Winston County, 1.83 mi NNE of Lewis Smith Lake
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 34.104, -87.237
Trees down on residence at 1378 Dave Wilson Circle.
Thunderstorm Wind, Marion
- When
- July 14, 6:07 PM CST
- Where
- Marion County, 0.69 mi N of Twin
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.010, -87.850
Trees blocking road at the intersection of Highway 253 and Highway 44.
Thunderstorm Wind, Winston
- When
- July 14, 6:08 PM CST
- Where
- Winston County, 1.3 mi SSW of Lynn
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 34.032, -87.555
Trees uprooted and power lines downed on County Road 1 in the town of Lynn.
Thunderstorm Wind, Marion
- When
- July 14, 6:20 PM CST
- Where
- Marion County, 2.05 mi NW of Winfield
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.945, -87.840
Trees uprooted along County Road 4 in the town of Winfield.
Thunderstorm Wind, Walker
- When
- July 14, 6:20 PM CST
- Where
- Walker County, 1.01 mi S of Manchester
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 33.885, -87.300
Trees uprooted on Brakefield Dairy Road in the town of Jasper.
Thunderstorm Wind, Walker
- When
- July 14, 6:21 PM CST to 6:22 PM CST
- Where
- Walker County, 1.77 mi SE of Gamble
- Measured
- 50 kt (58 mph) estimated gust
- Injuries
- 1 direct, 0 indirect
- Reported by
- Emergency Manager
- Coordinates
- 33.866, -87.304
Tree fell on mobile home on Castle Village Circle.
Thunderstorm Wind, Walker
- When
- July 14, 6:21 PM CST to 6:22 PM CST
- Where
- Walker County, 1.99 mi WNW of Calumet
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.791, -87.312
Several trees uprooted and power lines downed on Old Shiloh Road.
Thunderstorm Wind, Fayette
- When
- July 14, 6:26 PM CST to 6:28 PM CST
- Where
- Fayette County, 3.93 mi SW of Glen Allen
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.874, -87.791
Numerous trees uprooted along County Road 49.
Thunderstorm Wind, Blount
- When
- July 14, 6:32 PM CST
- Where
- Blount County, 0.9 mi SW of Brooksville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 34.160, -86.480
Trees blocking roadway at the intersection of Highway 278 and Highway 79.
Thunderstorm Wind, Walker
- When
- July 14, 6:39 PM CST to 6:40 PM CST
- Where
- Walker County, 0.16 mi NNE of Burnwell
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.702, -87.079
Power pole snapped and transformer downed.
Thunderstorm Wind, Blount
- When
- July 14, 6:40 PM CST
- Where
- Blount County, 1.8 mi NW of Cleveland
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.000, -86.600
Trees uprooted on Swan Bridge Road.
Thunderstorm Wind, Blount
- When
- July 14, 6:42 PM CST to 6:44 PM CST
- Where
- Blount County, 0.9 mi NE of Wynnville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.090, -86.390
Numerous trees uprooted and power lines downed in the Susan Moore and Snead Communities.
Thunderstorm Wind, Walker
- When
- July 14, 6:43 PM CST to 6:44 PM CST
- Where
- Walker County, 2.28 mi ESE of Gorgas
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.637, -87.163
Trees uprooted and power lines downed along Bankhead Road.
Thunderstorm Wind, Jefferson
- When
- July 14, 6:45 PM CST to 6:46 PM CST
- Where
- Jefferson County, 2.15 mi NNW of Sayre
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 33.750, -86.990
Several trees uprooted and power lines downed on Bagley Road.
Thunderstorm Wind, Jefferson
- When
- July 14, 6:45 PM CST to 6:46 PM CST
- Where
- Jefferson County, 1.15 mi W of Palos
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 33.650, -87.070
Several trees uprooted in the town of West Jefferson.
Thunderstorm Wind, Jefferson
- When
- July 14, 6:52 PM CST to 6:53 PM CST
- Where
- Jefferson County, 0.9 mi NE of Fieldstown
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 33.640, -86.840
Several trees uprooted and blocking Fieldstown Road in the city of Gardendale.
Thunderstorm Wind, Jefferson
- When
- July 14, 6:53 PM CST to 6:54 PM CST
- Where
- Jefferson County, 0.9 mi NW of Fultondale
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Amateur Radio
- Coordinates
- 33.630, -86.810
Thunderstorm Wind, Blount
- When
- July 14, 6:54 PM CST to 6:55 PM CST
- Where
- Blount County, Oneonta
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.950, -86.470
Several trees uprooted in and around the city of Oneonta.
Thunderstorm Wind, Jefferson
- When
- July 14, 6:56 PM CST to 6:57 PM CST
- Where
- Jefferson County, 0.74 mi NNE of Edgewater
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.540, -86.946
Several trees uprooted in the Minor Community.
Thunderstorm Wind, Blount
- When
- July 14, 7:00 PM CST to 7:01 PM CST
- Where
- Blount County, 1.38 mi S of Remlap
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.800, -86.600
Several trees uprooted in and around the town of Remlap.
Thunderstorm Wind, Jefferson
- When
- July 14, 7:05 PM CST to 7:06 PM CST
- Where
- Jefferson County, 0.58 mi W of Trussville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 33.620, -86.630
Several trees uprooted along Interstate 59 near mile marker 139.
Thunderstorm Wind, Jefferson
- When
- July 14, 7:10 PM CST to 7:11 PM CST
- Where
- Jefferson County, 0.9 mi NE of Magella
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 33.480, -86.820
Several trees uprooted near Green Springs Avenue.
Thunderstorm Wind, Jefferson
- When
- July 14, 7:10 PM CST to 7:11 PM CST
- Where
- Jefferson County, 1.38 mi S of Ishkooda
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 33.350, -86.980
Several trees uprooted and power lines downed along Eastern Valley Road in the city of Bessemer.
Thunderstorm Wind, St. Clair
- When
- July 14, 7:10 PM CST to 7:11 PM CST
- Where
- St. Clair County, 1.69 mi WSW of Caldwell
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.807, -86.395
Several trees uprooted and power lines downed on Tucker Lane.
Thunderstorm Wind, Jefferson
- When
- July 14, 7:14 PM CST to 7:15 PM CST
- Where
- Jefferson County, 0.58 mi W of Johns
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 33.370, -87.130
Several trees uprooted and power lines downed near the community of North Johns.
Thunderstorm Wind, Jefferson
- When
- July 14, 7:14 PM CST to 7:15 PM CST
- Where
- Jefferson County, 4.86 mi SSE of Mc Calla
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 33.266, -86.985
Several trees uprooted and power lines downed along Jolley Road.
Thunderstorm Wind, Shelby
- When
- July 14, 7:16 PM CST to 7:17 PM CST
- Where
- Shelby County, 5.31 mi NE of Quito
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 33.430, -86.680
Several trees uprooted in the Brook Highlands neighborhood.
Thunderstorm Wind, Shelby
- When
- July 14, 7:16 PM CST to 7:17 PM CST
- Where
- Shelby County, 0.71 mi NE of Paramount
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 33.328, -86.823
Large tree uprooted and landed on house causing significant structural damage.
Thunderstorm Wind, Shelby
- When
- July 14, 7:19 PM CST to 7:20 PM CST
- Where
- Shelby County, 0.32 mi E of Keystone
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 33.270, -86.814
Numerous trees uprooted and snapped along Creekside Lane, Stonehaven Way and Stone Road.
Thunderstorm Wind, Shelby
- When
- July 14, 7:19 PM CST to 7:20 PM CST
- Where
- Shelby County, 1.6 mi S of Helena
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 33.277, -86.853
Several trees uprooted near Highway 17 and Fieldstone Drive in the city of Helena.
Thunderstorm Wind, Shelby
- When
- July 14, 7:21 PM CST to 7:22 PM CST
- Where
- Shelby County, 1.21 mi E of Keystone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 33.273, -86.799
Several trees uprooted along Highway 65 near mile marker 240.
Thunderstorm Wind, Shelby
- When
- July 14, 7:25 PM CST to 7:26 PM CST
- Where
- Shelby County, 1.16 mi ENE of Saginaw
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 33.227, -86.761
Several trees uprooted near County 339 and Saddle Lake Drive.
Thunderstorm Wind, Chilton
- When
- July 14, 7:40 PM CST to 7:50 PM CST
- Where
- Chilton County, 1.3 mi SSE of Minooka to 3.92 mi E of Benson
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 33.032, -86.763
Numerous trees uprooted and power lines downed across northern Chilton County.
Thunderstorm Wind, Talladega
- When
- July 14, 7:52 PM CST to 7:54 PM CST
- Where
- Talladega County, 0.28 mi NNW of Sylacauga
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.173, -86.252
Numerous trees uprooted in and around the city of Sylacauga.
Thunderstorm Wind, Cleburne
- When
- July 14, 8:03 PM CST to 8:04 PM CST
- Where
- Cleburne County, 0.9 mi NW of Muscadine
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 33.740, -85.390
Several trees uprooted along County Road 49.
Thunderstorm Wind, Cleburne
- When
- July 14, 8:03 PM CST to 8:04 PM CST
- Where
- Cleburne County, 1.72 mi E of Mt Pleasant
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 33.730, -85.470
Several trees uprooted and power lines downed along Highway 78.
Thunderstorm Wind, Cleburne
- When
- July 14, 8:10 PM CST to 8:11 PM CST
- Where
- Cleburne County, 1.8 mi SE of Hollis Xrds
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 33.500, -85.610
Several trees uprooted along County Road 140.
Thunderstorm Wind, Clay
- When
- July 14, 8:15 PM CST to 8:16 PM CST
- Where
- Clay County, 0.69 mi N of Millerville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.190, -85.930
Several trees uprooted in the town of Millerville.
Thunderstorm Wind, Autauga
- When
- July 14, 8:40 PM CST to 8:41 PM CST
- Where
- Autauga County, 1.75 mi W of Poseys Xrds
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.570, -86.600
Several trees uprooted along County Road 21.
Thunderstorm Wind, Autauga
- When
- July 14, 8:45 PM CST to 8:46 PM CST
- Where
- Autauga County, 2.38 mi NNW of Booth
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.530, -86.600
Several trees uprooted near the intersection of County Road 21 and County Road 113.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Nevada, July 14 to 15, 20153 deaths · 1 event
- Tornado and Flash Flooding in Kentucky, July 14 to 15, 20154 injured · $90,000 · EF1 · 113 events
- Tornadoes and Hail in Alabama, July 14, 20151 death · EF1 · 25 events
- Tornadoes and Hail in Tennessee, July 14, 2015$500,000 · EF1 · 66 events
- Flash Flooding in New York, July 14, 2015$4.2 million · 11 events
- Hail and Damaging Winds in Missouri, July 14 to 15, 2015$181,000 · 1 in hail · 38 events
- Flash Flooding and Hail in Ohio, July 14, 2015$557,000 · 1 in hail · 13 events
- Hail in Nebraska, July 14, 2015$825,000 · 1.75 in hail · 4 events
- Hail and Damaging Winds in Ohio, July 14, 2015$89,000 · 1 in hail · 48 events
- Flash Flooding in New York, July 14, 2015$575,000 · 5 events
- Flash Flooding in New York, July 14, 2015$550,000 · 3 events
- Tornado and Flash Flooding in Tennessee, July 14, 2015$1,000 · EF1 · 30 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 596523, 596524, 596526, 596525, 596527, 596528, 596675, 596676, 596530, 596532, 596680, 596533, 596534, 596670, 596612, 596613, 596615, 596617, 596607, 596618, 596609, 596630, 596631, 596633, 596659, 596638, 596652, 596636, 596637, 596650, 596657, 596655, 596656, 596688, 596660, 596681, 596682, 596684, 596691, 596692, and more.